# SDR MZZA98076

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2710 · Aileron Control System
- Part: Pcu Cover
- Part number: 65256232
- Condition: Cracked
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - DURING REASSEMBLY OF AILERON PCU LINKAGE ASSEMBLY, LOWER COVER WAS FOUND CRACKED AT LOWER RIG PIN HOLE.  REPAIR TO LOWER COVER CUT-OUT IAW ECRA 5270C072.  PLEASE REFER TO ROUTINE CARD NR 552 FOR REASSEMBLY OF PCU LINKAGES. (X)
